# SDR IPXA2023061693454

- Difficulty date: June 3, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS A CRACKED EXISTING REPAIR BETWEEN STA XCW=-17 AND XCW=-46.REPAIRED CRACKED EXISTING REPAIR AT THE UPPER CENTER AUXILIARY TANK  BETWEEN STA XCW=-17 AND XCW=-46 IAW SRM 57-10-03 FIG 201 REPAIR 1. (MAJOR)
